# SDR SWAA2024020838233

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING: T/E COVE SEAL SUPPORT ANGLE CRACKED ABOVE #2 PYLON AFT TIP<[01] REMOVED ANGLE AND INSTALLED NEW T/E COVE SEAL SUPPORT ANGLE P/N 115A2953-2; PO # 956288/1 ABOVE # 2 PYLON AFT TIP IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
